Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

AD startup nausea. How long?

Posted by Beckett on August 2, 2014, at 16:24:56

Sorry for the bandwidth I'm taking up today.

I started Lexapro (10 mg.) nine days ago. The nausea, while intermittent, is debilitating, and it lasts cumulatively about half the day or more.

I know nausea is a common side effect when starting an AD, but what I really want to know is if this sx is within the window where the nausea will resolve?

In other ways, I like the Lexapro. It's reducing the depth of my depression already. Hopefully I won't need to discontinue.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Beckett thread:1069090